# SDR 95ZZZM482

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 1143800353
- Condition: Failed
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUL - THE CREW ELECTED AN AIR TURNBACK AFTER THE NR 2 VSI FAILED.  FOLLOWING AN UNEVENTFUL LANDING, MAINTENANCE REPLACED THE UNIT WHICH TESTED SATISFACTORILY.
